Factorization estimates for abelian varieties
Publications Mathématiques de l'IHÉS, Tome 81 (1995), pp. 5-24
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1995__81__5_0,
author = {Masser, D. W. and W\"ustholz, G.},
title = {Factorization estimates for abelian varieties},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {5--24},
year = {1995},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {81},
mrnumber = {96j:11083},
zbl = {0854.11030},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1995__81__5_0/}
}
TY - JOUR AU - Masser, D. W. AU - Wüstholz, G. TI - Factorization estimates for abelian varieties JO - Publications Mathématiques de l'IHÉS PY - 1995 SP - 5 EP - 24 VL - 81 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/item/PMIHES_1995__81__5_0/ LA - en ID - PMIHES_1995__81__5_0 ER -
Masser, D. W.; Wüstholz, G. Factorization estimates for abelian varieties. Publications Mathématiques de l'IHÉS, Tome 81 (1995), pp. 5-24. http://geodesic.mathdoc.fr/item/PMIHES_1995__81__5_0/